# SDR AU961157

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Faulty
- Location: Cabin Press Cont
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT DEPRESSURISED - CABIN CREW REPORTED CABIN DOOR MAKING NOISE - GROUND CHECKS CARRIED OUT ON DOOR SEAL AND SYSTEM COULD FIND NO FAULTS
